# SDR AALA202308095022

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,944 hours, 36,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS THAT EMERGENCY EXIT LIGHTS INTERMITTENTLY CYCLE ON AND OFF WHEN THE SWITCH IS IN THE ARM POSITION. REPLACED EMERGENCY LIGHT SWITCH PER ESPM 20-45-21.
